# SDR AALA20130422034

- Difficulty date: April 22, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 36,135 hours, 14,879 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RIGHT WING NUMBER 8 SLAT HAS DENT, UPPER SURFACE OF TRAILING EDGE WEDGE.  ACCOMPLISHED HOT BOND CORE REPAIR PER SRM 51-70-10 AND ESO 60285.
